# SDR AALA201703099022

- Difficulty date: March 2, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 3,410 hours, 338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L4 DOOR CENTER SEAT FAILED TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK GOOD.
